# SDR REXA2021022200069

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 30,994 hours, 28,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY PATHWAY LIGHTING STRIP PLASTIC COVER IS NOT SECURE.  R & R`D AFT END EMER, FLOOR LIGHT CABLE AND TRACK IAW AMM 33-51-04.  ALL CHECKS GOOD.  A/C OK FOR SVC."
